# SDR 95ZZZX6902

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5008K
- Make and model: Bell 206B
- Aircraft serial: 2524
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339009
- Condition: Worn
- Location: Hangar Assy
- Part time: 1,979 hours
- Component: 206040930009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND BEARING HAS PLAY AND GREASE LOSS - REPLACED BEARINGS.
